# SDR MASA2011110363950

- Difficulty date: November 2, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 19,881 hours, 15,874 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9435, EFIS COMP MON DUE TO PITCH EVENT, AHRS 2 FAILURE IN FLIGHT, YD2 FAULT STATUS MESSAGE, STAB TRIM CAUTION, MACH TRIM CAUTION, RUDDER LIMIT FAULT STATUS AND PITCH FEEL FAULT STATUS MESSAGES AND HARD LANDING.  AIRCRAFT DIVERTED AFTER THE CREW DECLARED AN EMERGENCY.  R2 AHRS.
